# SDR DXTA2009050103628

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK492
- Aircraft time: 1,206 hours, 1,130 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

ENROUTE, RECEIVED A (A AMBER BOX) ON THE PFD, FOLLOWED BY A RT ROLL TRIM RUNAWAY. FOLLOWED THE EMERGENCY CHECKLIST, DISCONNECTED TRIM AND PULLED CB.  INSPECTED AND FOUND RIGHT SPOILER UP 10 DEGREES AND LEFT AT NEUTRAL, AND INSPECTED ACTUATOR WITH NO DEFECTS.  PERFORMED AN OPERATIONAL CHECK OF ROLL TRIM SYSTEM, LEFT NEUTRAL CHECK, RT NEUTRAL CHECK, AUTOPILOT CHECK & TIME TRIM CHECK AND NO FAULTS FOUND. VERIFIED METER OPERATED SMOOTHLY, FROZE ACTUATOR WITH NO DEFECTS, & NO HISTORY IAW MM 27-10-00-201, 22-13-00-201
